About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 138623, 9 pages
http://dx.doi.org/10.1155/2013/138623
Research Article

Heteroclinic Solutions for Nonautonomous EFK Equations

1School of Mathematics and Systems Science, Beijing University of Aeronautics and Astronautics, Beijing 100191, China
2School of Mathematical Sciences, Peking University, Beijing 100875, China

Received 30 August 2012; Accepted 12 February 2013

Academic Editor: Nikolaos Papageorgiou

Copyright © 2013 Y. L. Yeun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. L. Yeun, “Heteroclinic Solutions for Nonautonomous EFK Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 138623, 9 pages, 2013. doi:10.1155/2013/138623